# SDR C77A20150603001

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,204 hours, 12,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN LT SEAT TRACK PN 170-03264-001 IAW SRM PART II 53-10-10 REPAIR 1P.  THE CORROSION DAMAGE CONSISTS OF 3 LOCATIONS, LOCATED AT CROSSBEAMS 17, 18 & 19.  THE CORROSION DAMAGED AREAS MEASURE THE APPROX FOLLOWING DIMENSIONS.  AT CROSSBEAM 17, 0.9 INCH X 0.6 INCH WITH 100% MATERIAL LOSS.  AT CROSSBEAM 18, 0.9 INCH X 0.6 INCH WITH 100% MATERIAL LOSS.  AT CROSSBEAM 19, 0.9 INCH X 0.6 INCH WITH 100% MATERIAL LOSS.  THE LT SEAT TRACK IS NOT CLASSIFIED AS FCS IN FCSD-3575, BUT IS CLASSIFIED AS PRIMARY STRUCTURE IN SRM PART II 51-00-04.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED IAW SRM PART II 53-10-10 REPAIR 1P. ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-53MR-183 UNDER WO 1914700.
